# SDR AT0600038

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nose Bullet
- Part number: BRH19805
- Part serial: 1643580
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AT FL 300 IN LIGHT ICING RIGHT ENGINE PRODUCES HIGH VIB N1 (6.8) USED QRH HIGH ENG VIB PROCEDURE TRIED 4 TIMES AND AFTER LEAVING ICING, N1 VIBE DID NOT GO AWAY. F/A INFORMED ME THEY FELT UNUSUAL VIBRATIONS IN GALLEY. SHUT ENGINE DOWN AT 280 AND LANDED IN MEM.         CORRECTIVE ACTION:      PERFORMED GENERAL VISUAL INSPECTION OF RIGHT ENGINE INLET & EXHAUST NO DEFECT NOTED. INSPECTED MASTER MAGNETIC CHIP DETECTOR NO DEFECT FOUND AMM 72-00. INSPECTED NOSE CONE ASSEMBLY FOUND SEAL LOOSE UNSECURED. REMOVED AND REPLACED NOSE CONE ASSEMBLY PER AMM 72-38, OPS CHECK GOOD.
